# SDR COEA2012011814819

- Difficulty date: January 18, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Aircraft time: 28,518 hours, 28,333 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: S57213357203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK / MAJOR REPAIR / LEVEL 2 CORROSION: RT LOWER WING SKIN IS CHAFED AT RIB 13, STR 8-9 ABOUT 12 INCHES FWD OF REAR SPAR CAUSED BY FLAP FAIRING FRETTING ON SKIN.  DAMAGE BLENDED PER STRUCTURAL REPAIR INSTRUCTIONS AND SRAS FROM ATR.
